# SDR REXA201100498

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 17,574 hours, 14,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK ACCESS HOLE AT PANEL 540BB HOLE NR 1 IS PITTED/ CORRODED.  THIS IS IN A NON-CRITICAL AREA.  REMOVED 0.002" FROM FAYING SURFACE IAW BOMBARDIER REO 601R-57-21-030 REV H.
